The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 1.

Mačaj, Martin; Širáň, Jozef and Ipolyiová, Mária (2008). Injectivity radius of representations of triangle groups and planar width of regular hypermaps. Acta Mathematica Contemporanea, 1(2) pp. 223–241. file

This list was generated on Sun Mar 9 21:33:40 2014 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk